Amenorrhea w/ Rebif (just finishing up my titration pack)
Started Rebif almost a month ago (after being on Avonex for over a year, blah) and this week has come and gone and Aunt Flo is absent this month. Now since I was 12 there have only been a handfull of times this has happened: Getting pregnant with child #1 and Child #2 and also there was a 3 month time frame in 2007 (in the summer leading up to my initial flare up). Also my tubes have been tied, burnt , you name it it was done.. My surgeon told me it would be an act of God if I ever get pregnant again, I could be but the cheapo preggers test says NEGATORY. So that leaves two choices (for now); Either the Rebif is causing the Amenorrhea or i'm going back into one of these relapses of extreme fatigue, painful and without a menstrual cycle.. Any one elsehaving issues with Rebif and their woman issues?? Sorry it's late at night and I've taken my meds ... lol
GB, I hope someone here can help you with this scenario - I have no experience with this and am past the days of worrying about anything reproductive.Have you considered calling your doctor to get their input?
I am on rebif and I think some where I read that it can mess with your periods. Since being on Rebif my periods only lasts for about a day. Even though my period has gotten shorter my MS symptoms are worse during that time of the month. Have you called the Rebif nurse to ask questions? They seem to be very helpful
Thanks for your input! I have a neuro appt next week so I'm just kinda holdin off before calling my primary care physician. My preDMD and the last year+ (that I've been on the DMD) I'm so tired the week before and the week of my "period". It's awful! I hate taking the Adderall (adderrall) during these times because as soon as I start to "come down" it's awful. I'm debating on calling the Rebif nurses, just wanna kinda wait and see if it comes back for now lol.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.